Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5404

Title: On communicative polarizations
Authors: ELASHVILI, Alexander
OOMS, Alfons
Issue Date: 2003
Citation: Journal of algebra, 264(1). p. 129-154
URI: http://hdl.handle.net/1942/5404
DOI: 10.1016/S0021-8693(03)00146-7
ISI #: 000183371000009
Category: A1
Type: Journal Contribution
Validation: ecoom, 2004
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.